Can tizanidine cause tingling in the back of the head? Ive been taking 2 mg for about 2 weeks and the back of my head tingles for a few seconds then goes away, this used to happen once in awhile and now since this medication its been happening more.
Tizanidine side effects?
Question posted by kbelasic419 on 28 Aug 2010
Last updated on 4 November 2019 by autismmama143
yes it happened to me,scared me bad,my heads was tingly almost felt numb
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting, slow heart rate;
hallucinations, confusion, unusual thoughts or behavior;
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
burning or pain when you urinate.
Less serious side effects may be more likely to occur, such as:
drowsiness or dizziness;
feeling anxious or nervous;
numbness or tingling;
stomach pain, diarrhea, constipation, vomiting;
muscle weakness, back pain;
increased muscle tone or spasms; or
sweating or skin rash.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
Take care and I hope you get well soon.-
- Tizanidine uses and safety info
- Tizanidine information for Healthcare Professionals (includes dosage details)
- Side effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.